# SDR AALA202206069342

- Difficulty date: April 24, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737
- Aircraft serial: 30091
- Aircraft time: 59,962 hours, 25,064 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Strap
- Part number: 112A440210
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND WING LEADING EDGE LOWER ATTACH STRAP LOCATED BETWEEN OUTBOARD SLAT STATIONS (OSS) 60 AND 79. REPAIRED PER EA 336267 AND SRM 57-20-01-2R.
